MAUDE Adverse Event Report: Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent; Vascular Covered Stent Graft

Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent; Vascular Covered Stent Graft
Catalog Number AVFM08040
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On b)(6) 2026, a patient underwent a stent placement procedure using a covera vascular covered stent.During the procedure, while the delivery system was being withdrawn following stent deployment, the stent migrated distally by approximately 6 cm.To secure the migrated stent, an additional stent was deployed.It was further reported that the patient has a functioning shunt and is being closely monitored to assess continued access patency and stent stability.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: no x-ray images of the placed stent were provided for evaluation.In this case the stent was intended to be placed in an av graft, not particular difficult anatomy was reported.Choosing the correct stent diameter is determined to be a significant factor to prevent stent migration.The information provided in this case do not indicate that the diameter of used covered stent was too small.The tip getting snagged on the placed covered stent might be another potential cause.However, as the delivery system was not available for evaluation and no images were provided, a potential device issue could not be verified.Based on information available, the investigation is closed with inconclusive result.A definite root cause for the reported issue could not be identified.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instructions for use (ifu) states that covered stent specific events could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for correct deployment of the covered stent were found to be described in the ifu.Regarding selection of the correct size of the covered stent the ifu states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." h.4.Device manufacture date: unknown.B5, g3, h6 (method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Covera Vascular Covered Stent
Common Device Name
Vascular Covered Stent Graft
Manufacturer (Section D)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25762528
Report Number9681442-2026-00150
Device Sequence Number13196678
Product Code PFV
UDI-Device Identifier00801741106507
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVFM08040
Device Lot NumberANKZ2086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown